American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Xiaoli Hu and Naihuan Jing. Irreducible projective characters of wreath products. Proc. Amer. Math. Soc. 143 (2015) 1015-1026.
Abstract, references, and article information   
View Article: PDF

[2] S. J. Witherspoon. A module-theoretic approach to Clifford theory for blocks. Proc. Amer. Math. Soc. 128 (2000) 661-670. MR 1646212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Harvey I. Blau. A fixed-point theorem for central elements in quasisimple groups . Proc. Amer. Math. Soc. 122 (1994) 79-84. MR 1254833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Peter B. Kleidman and Martin W. Liebeck. On a theorem of Feit and Tits . Proc. Amer. Math. Soc. 107 (1989) 315-322. MR 961412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Adam Kleppner. Multiplier representations of discrete groups . Proc. Amer. Math. Soc. 88 (1983) 371-375. MR 695278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] F. Rudolf Beyl and Michael R. Jones. Addendum: ``The Schur multiplicator of metacyclic groups'' (Proc. Amer. Math. Soc. {\bf 40} (1973), 413--418) by F. R. Beyl . Proc. Amer. Math. Soc. 43 (1974) 251-252. MR 0344329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia